MAUDE Adverse Event Report: EMBECTA MEDICAL DEVICES (SUZHOU) CO., Ltd., China PN RELION 31G X 8MM 3B TW 50CT; Needle, Hypodermic, Single Lumen

EMBECTA MEDICAL DEVICES (SUZHOU) CO., Ltd., China PN RELION 31G X 8MM 3B TW 50CT; Needle, Hypodermic, Single Lumen
Model Number 320616
Medical Device Problem Codes Off-Label Use (1494); Failure to Deliver (2338)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
Dog pet owner reported used about 25 pen needles from this box and realized dog was not getting his insulin.Does not complete a flow check.Dog went into ketoacidosis.Had medical attention and is fine now.Caller has the pen needles.Sending mailing kit.--dog was in hospital for 2 days about a month ago with iv fluids and another medication to help dog eat food.They increased insulin dose from 2 units twice a day to 4 units twice a day.Dog weight is 15lbs.Dc.Lot # 2279565.Catalog# 320616 relion pen needle.Date of event unknown.Sample status awaiting sample.
 
Additional Manufacturer Narrative
25 pen needles affected in this event, medwatch section c for the affected product is attached.

Brand Name
PN RELION 31G X 8MM 3B TW 50CT
Common Device Name
Needle, Hypodermic, Single Lumen
Manufacturer (Section D)
EMBECTA MEDICAL DEVICES (SUZHOU) CO., Ltd., China
CH 
Manufacturer Contact
avital merl
300 kimball dr.
parsippany, NJ 07054
MDR Report Key50948368
Report Number3027605735-2026-00081
Device Sequence Number18729111
Product Code FMI
UDI-Device Identifier00681131386814
UDI-Public00681131386814
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K213478
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Type of Report Initial
Report Date (Section B) 09/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number320616
Device Lot Number2279565
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/31/2024
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/03/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Patient Sequence Number1
Patient SexUnknown